IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Ryuji Koga
Vice Chair Hiroshi Inoue
Secretary Yasuo Hashimoto, Masahito Shoyama
Assistant Akimasa Hirata, Katsumi Fujii

Conference Date Fri, Mar 9, 2007 09:05 - 17:05
Topics  
Conference Place  
Transportation Guide http://www.jspmi.or.jp/kaikan.htm
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  07:00-07:05 Opening Address ( 5 min. )
Fri, Mar 9 AM  Session 1
09:05 - 10:35
(1) 09:05-09:30 MIMO at 800 MHz band EMCJ2006-115 Takayuki Nakagawa, Kazuhiko Mitsuyama, Tetsuomi Ikeda (NHK)
(2) 09:30-09:55 Study on Forward Error Correction of 800MHz-band FPU Transmission System for Road Race Relay Broadcast EMCJ2006-116 Kohei Kambara, Kazuhiko Mitsuyama, Tetsuomi Ikeda (NHK)
(3) 09:55-10:20 Propagation Characteristic Analysis of 800MHz-band Frequency Used in Road Race Relay Broadcast
-- Propagation Characteristic Modeling in Frequency Domain --
EMCJ2006-117
Kazuhiko Mitsuyama, Takayuki Nakagawa, Kohei Kambara, Tetsuomi Ikeda (NHK)
  10:20-10:35 Break ( 15 min. )
Fri, Mar 9 AM  Session2
10:35 - 11:50
(4) 10:35-11:00 The High Speed Mobile Reception Technique with Array Antenna for HDTV Digital Terrestrial Broadcasting and its Laboratory Fundamental Experiments EMCJ2006-118 Raita Yamasaki, Masayuki Takada, Hiroyuki Hamazumi, Kazuhiko Shibuya (NHK)
(5) 11:00-11:25 Field reception experiment of One-Seg service using a hand-held terminal with diversity EMCJ2006-119 Masahiro Okano, Yoshikazu Narikiyo, Kenichi Tsuchida, Masayuki Takada, Kazuhiko Shibuya (NHK)
(6) 11:25-11:50 A study of Automatic Activation of Portable One-Seg Receivers with Emergency Warning Broadcasting in One-Seg Service EMCJ2006-120 Makoto Taguchi, Hiroyuki Hamazumi, Yasuhiro Ito, Kazuhiko Shibuya (NHK)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Mar 9 PM  Session 3
13:00 - 14:15
(7) 13:00-13:25 Discussion EMCJ2006-121 Tomoaki Takeuchi, Kazunori Yokohata, Hiroyuki Hamazumi, Kazuhiko Shibuya (NHK)
(8) 13:25-13:50 Experiment EMCJ2006-122 Kazunori Yokohata, Tomoaki Takeuchi, Youhei Katayama, Hiroyuki Hamazumi, Kazuhiko Shibuya, Yuto Ueda, Yoshitaka Ando (NHK)
(9) 13:50-14:15 Radiation Pattern Estimation of a Phased Array Antenna Using Microstrip Patch Antena Elements at Spurious Frequency EMCJ2006-123 Yasuharu Masuda, Masahiro Tanabe, Mitsuyoshi Shinonaga (Toshiba Corp.)
  14:15-14:25 Break ( 10 min. )
Fri, Mar 9 PM  Session 4
14:25 - 15:40
(10) 14:25-14:50 Estimation of Radio-frequency Radiating Source Power from Unintentional Devices such as Information Technology Equipment:2nd report EMCJ2006-124 Shoetsu Miura (EMF)
(11) 14:50-15:15 * EMCJ2006-125 Toshihiro Togashi (Chiba Univ.), Tomoaki Nagaoka (NICT), Kazuyuki Saito (Chiba Univ.), Soichi Watanabe (NICT), Masaharu Takahashi, Koichi Ito (Chiba Univ.)
(12) 15:15-15:40 Characteristics of Numerical Dispersion Error of the CIP Method by its Dispersion Relation Equations EMCJ2006-126 Masanori Koga, Jun Sonoda (SNCT)
  15:40-15:50 Break ( 10 min. )
Fri, Mar 9 PM  Session5
15:50 - 17:05
(13) 15:50-16:15 A Study on Suppression of Parasitic Oscillation of Amplifier on PCB EMCJ2006-127 Naoyuki Yamashita, Hiroshi Inoue (Akita Univ.), Takashi Ono (AKITA ELECTRONICS)
(14) 16:15-16:40 Common-mode current related to cable ground in shape EMCJ2006-128 Kazuya Morimitsu (Okayama Univ.), Tetsushi Watanabe (ITCO), Yoshitaka Toyota, Ryuji Koga (Okayama Univ.), Osami Wada (Kyoto Univ.)
(15) 16:40-17:05 A study on the high frequency magnetic field distribution measurements using magnetic garnet crystals EMCJ2006-129 Masanori Takahashi, Hiroyasu Ota (NICT), Nobuyasu Adachi (Nagoya Institute of Tech.), Ken Ichi Arai (NICT)

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Akimasa Hirata (Nagoya Institute of Technology)
Gokiso-cho, Showa-ku, Nagoya, 466-8555 Japan
TEL&FAX +81-52-735-7916
emcj 


Last modified: 2008-04-02 00:31:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan